# SDR AALA20120304010

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 38,604 hours, 15,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT ORD-MEX. CREW REPORTED NUMBER 1 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE PRESSURE REGULATING SHUT OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
